# SDR IXXA0400081S

- Difficulty date: June 8, 2004
- Submitted: June 30, 2004
- Operation: Air carrier
- Aircraft: N830BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45973
- Aircraft time: 75,918 hours, 30,152 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Plate
- Condition: Cracked
- Location: Zone 100
- Part time: 75,918 hours, 30,152 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE C CHECK INSPECTION, FOUND FUSELAGE AFT CENTER SECTION LWR PLATING CRACKED 1 INCH BETWEEN STA 1555.00 AND SB 1560.00.  REPAIRS WERE ACCOMPLISHED BY PERFORMING MAJOR REPAIR IAW DC8-53-2-1 FIG 7.  REMOVED FASTENERS IAW DC8 SRM 51-1-21, PAGE 1.  REMOVED DAMAGED AREA AND FABRICATED DOUBLER FINGER DOUBLER & FILLER, IAW DC8 SRM 53-2-1 FIG 2.  CLEANED, TREATED AND PRIMED AREA, FILLER AND FINGER DOUBLER IAW DC8 SRM 51-1-8B.  APPLIED PRC SEALANT ON FAYING SURFACES IAW DC8 SRM 51-1-11 PAGE 9.  INSTALLED DOUBLER, FILLER AND FINGER.
